Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update Nardil + decreasing desipramine SLS

Posted by Conundrum on September 26, 2011, at 10:12:01

In reply to Re: Update Nardil + decreasing desipramine Conundrum, posted by SLS on September 26, 2011, at 7:46:06

> > Unfortunately things don't seem to be working out with desipramine.
>
> Perhaps the addition of a TCA will be of no help. However, desipramine is a bit harsh with respect to cardiovascular side effects. I would say that, generally speaking, the side effects of nortriptyline are milder. It is my experience that the dosage of TCA required to elicit a response when combined with a MAOI is the same as when the TCA is used alone.
>
> You could switch to nortriptyline first, then switch to Parnate if the results are inadequate. I am having some success with the addition of lithium 300mg. Lithium added to Parnate is a treatment that was used with some success in the "old days".
>
>
> - Scott

Yeh perhaps adding nortriptyline instead will allow me to increase the Nardil further without getting dizzy. I'm curious as to how a higher dose will effect my emotional valence even though the lower doses have seemed to flatten me out.


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Country:USA
Currently taking 2.5 mg prozac, Multi B vitamin

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:995974
URL: http://www.dr-bob.org/babble/20110925/msgs/997927.html